# SDR SWIA201335281

- Difficulty date: November 14, 2013
- Submitted: November 18, 2013
- Operation: Air carrier
- Aircraft: N934SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7722
- Aircraft time: 29,112 hours, 24,579 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RECEIVED ANTI-SKID INBD CAUTION MESSAGE, FOLLOWED BY PARKING BRAKE SOV CAUTION MESSAGE.  GEAR DID NOT RETRACT, FOLLOWED QRH WITH GEAR SELECTED DOWN, ALL MESSAGES CLEARED.  FLT 6405 REPLACED LANDING GEAR SELECTOR HANDLE ASSEMBLY IAW AMM.  PERFORMED GEAR SWINGS, SYSTEM OPERATIONS CHECKED GOOD PN 601R51008-33.
